# SDR DL76L050095

- Difficulty date: February 8, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 69,247 hours, 10,735 cycles
- Engine time: 9,581 hours, 9,960 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: A/C Compartment
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AFTER APU STARTED ON THE GROUND BOTH PACKS WERE TURNED ON.  AN OILY SMELL WAS EVIDENT IN THE COCKPIT.  AFTER TAKEOFF THE SMOKE DETECTOR IN THE FWD MID CABIN LAV CAME ON AND THE SAME OILY SMELL WAS EVIDENT IN BOTH THE CABIN AND COCKPIT.  OILY SMELL DISSIPATED AFTER APPROX 15 MIN OF FLT.  RAN APU AND PACKS FOR 1 HR, NO OILY SMELL DETECTED.
